# SDR ASAA2018080225619

- Difficulty date: August 2, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,713 hours, 460 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 REVERSER MINOR FAULT AFTER LANDING ECAM APPEARED. GROUNDED - YES. AS PER TSM 78-31-01-810-805-A SYSTEM CHECKED AND FOUND OK NO FAULTS SEEN BY FADEC 2A.
